MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS - PI; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS - PI; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 1816-06
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An ultra ice vascular imaging catheter was selected for use in the iliac vein.The catheter was prepped and inserted through the sheath.However, no image appeared on the screen.The catheter was removed and re-flushed but there still was no image.The procedure was cancelled and rescheduled for a later date.The patient experienced no complications.

Brand Name
ULTRA ICE PLUS - PI
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11544494
Report Number2134265-2021-03611
Device Sequence Number11912799
Product Code DXK
UDI-Device Identifier08714729982500
UDI-Public08714729982500
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2022
Device Model Number1816-06
Device Catalogue Number1816-06
Device Lot Number0026475575
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Patient Sequence Number1